# SDR SWAA2025042948736

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N8800L
- Make and model: Boeing 737-8
- Aircraft serial: 42633
- Aircraft time: 12,859 hours, 7,045 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT IS CRACKED IN 3 PLACES ON OUTER SKIN NEAR OUTBOARD SLAT TRACK AREA<[01] INSTALLED #6 LEADING EDGE SLAT ; OPS CHECKED OK IAW AMM. 27-81-21.
